Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comment
    1
  • views
    4622

1.5 Months of Tretinoin

Amsi

529 views

It's been a month and a half since starting Tretinoin and my skin is worse than ever. I switched from the cream to the Retin A Microo gel formula, but the concentration is still the same, at 0.1%, as are the side effects.

My skin is flaky around the chin area but overall it's still as oily as usual, which is very oily. My face gets red even after gentle washing and I seem to get new pimples out of nowhere. I have whiteheads and bumps under the very surface of my skin that do not seem to want to go away. My parents are telling me that Retin A is ruining my skin and that it's so much worse than before.

I am determined to wait this out until the 3 month mark though I'm currently really frustrated with my skin. I want this to work for me but there seems to be no improvement yet. : (



1 Comment


Recommended Comments

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×